Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/978
Type: Artigo de periódico
Title: Semilinear elliptic problems near resonance with a nonprincipal eigenvalue
Author: PAIVA, Francisco Odair de
MASSA, Eugenio
Abstract: We consider the Dirichlet problem for the equation -Delta u = lambda u +/- (x, u) + h(x) in a bounded domain, where f has a sublinear growth and h is an element of L-2. We find suitable conditions on f and It in order to have at least two solutions for X near to an eigenvalue of -Delta. A typical example to which our results apply is when f (x, u) behaves at infinity like a(x)vertical bar u vertical bar(q-2)u, with M > a(x) > delta > 0, and I < q < 2. (C) 2007 Elsevier Inc. All rights reserved.
Subject: semilinear elliptic equations
multiplicity of solutions
quasi resonant problems
saddle point geometry
Country: Estados Unidos
Editor: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.342, n.1, p.638-650, 2008
Rights: fechado
Identifier DOI: 10.1016/j.jmaa.2007.12.053
Address: http://dx.doi.org/10.1016/j.jmaa.2007.12.053
http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000254880300053&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
Date Issue: 2008
Appears in Collections:IMECC - Artigos e Materiais de Revistas Científicas

Files in This Item:
File Description SizeFormat 
art_PAIVA_Semilinear_elliptic_problems_near_resonance_with_a_2008.pdfpublished version175.45 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.